For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 1185-1199                                                                DOI:10.11948/2017074
Symplectic Runge-Kutta methods of high order based on W-transformation
Kaifeng Xia,Yuhao Cong and Geng Sun
Keywords:Runge-Kutta method, symplectic and algebraically stable method, W-transformation.
Abstract:
      In this paper , characterizations of symmetric and symplectic Runge-Kutta methods based on the W-transformation of Hairer and Wanner are presented. Using these characterizations, we construct two families symplectic (symmetric and algebraically stable or algebraically stable) Runge-Kutta methods of high order. Methods constructed in this way and presented in this paper include and extend the known classes of high order implicit Runge-Kutta methods.
PDF      Download reader